advertisement
Question
Posted by: Mariska | 2011/08/05

Nuzak 20mg

Good morning,

I am currently on Nuzak 20mg and the only side effect I have is no libido. I have 3 months left on the pills, but I am affraid my relationship might end due to my boyfriend thinking its him?! Is there any other anti depressend I can try or something I can take with Nuzak to help?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Mariska

Unfortunately, a decreased Libido is indeed one of the more common adverse effect with some anti-depressants.
Your best option would be to discuss this with your prescribing for an alternative treatment option and a suitable way of swithcing between products. You should also discuss this with your BF.

All the best!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: SOPHIA | 2011/10/17

IM CURRENTLY ON NUZEK AND FEEL VERY ANGRY ALL THE TIME ,WHAT CAN I DO ,PLEASE HELP!

Reply to SOPHIA
Posted by: Mariska | 2011/08/12

Can I take Nuzak at night before bed? Will it make a difference?

Reply to Mariska
Posted by: pharmacist | 2011/08/08

Hi Mariska

Unfortunately, a decreased Libido is indeed one of the more common adverse effect with some anti-depressants.
Your best option would be to discuss this with your prescribing for an alternative treatment option and a suitable way of swithcing between products. You should also discuss this with your BF.

All the best!

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement